# SDR 9807426718

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN A UPPER DECK FLOORBEAM UPPER CHORD FASTENER HOLE AT THE FUSELAGE FRAME FS 360, RIGHT SIDE.  REPAIRED PER EA 67-121410.
